# SDR 96ZZZX5722

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653426A13
- Condition: Excess Wear
- Location: Exh Guide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FACILITY INSTALLED SIX CYL ASSEMBLIES PREASSEMBLED BY TCM ON AN O300A ENGINE (CESSNA 172).  ENGINE WAS OPERATED ON 80/87 AVIATION FUEL AND AEROSHELL 80 MINERAL OIL.  AFTER 14 HOURS TOTAL TIME IN SERVICE (TWO MONTHS ELAPSED TIME) LOW COMPRESSION WAS EXPERIENCED ON THREE CYLINDERS.  FURTHER EXAMINATION REVEALED EXHAUST GUIDES WORN BEYOND LIMITS IN ALL SIX CYLINDERS.  .007L TO APPROXIMATELY .014L AT THE COMBUSTION END.
